# SDR UALA2010100403674

- Difficulty date: October 3, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 33,190 hours, 13,498 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE SERVICE EMERGENCY LIGHT TEST GIVES 2 FAULTS. EPSU INTERNAL AND EXTERNAL LIGHT FAULTS AT AFT L.  FOUND WIRES PULLED AND SHORTED BELOW AFT ROW LT SEATS.  RECONNECTED, TESTS OK.
